Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66727
Title: Computing extreme eigenvalues of large scale hankel tensors
Authors: Chen, YN
Qi, LQ 
Wang, Q
Keywords: Cayley transform
Curvilinear search
Extreme eigenvalue
Fast Fourier transform
Hankel tensor
Kurdyka-Lojasiewicz property
Large scale tensor
Issue Date: 2016
Publisher: Springer
Source: Journal of scientific computing, Aug. 2016, v. 68, no. 2, p. 716-738 How to cite?
Journal: Journal of scientific computing 
URI: http://hdl.handle.net/10397/66727
ISSN: 0885-7474
DOI: 10.1007/s10915-015-0155-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Citations as of Sep 16, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
Citations as of Sep 21, 2017

Page view(s)

13
Last Week
0
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.